# SDR SWAA2022112969183

- Difficulty date: November 8, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK LOWER SIDEWALL PANEL EMERGENCY EXIT LT SIDE AT PASSENGER CABIN.  BATTERY PACK LOWER SIDEWALL PANEL EMERGENCY EXIT LT SIDE AT PASSENGER CABIN AND PERFORMED OPERATIONAL TEST IS GOOD IAW B737-700 AMM-33-51-06-960-806.  TEST FOUND ON SATISFACTORY CONDITION.
